Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Lower abdominal pain before bowel movement. Tested positive for UTI. Pain even after medication. Why?

m a 26 year old female. Taking birth control regularly (Levora)I ve been experiencing lower abdominal pain right above my vagina before a bowel movement . The pain is very sharp and intense and the pain passes as soon as my bowel movement is relieved. I started noticing this pain right after my last menstrual cycle (Cycle ended on 11/16/12). When I first started experiencing the pain I thought it was a UTI , so I took a home UTI test and tested positive for Leukocytes. I don t have insurance so I was unable to see a doctor but I have an acquaintance that s a nurse and the nurse was able to get me a shot of a rocephin for the UTI. It s been 2 weeks and I m still experiencing the pain before I have a bowel movement. I also sometimes have a weird vibrating sensation in my lower abdomen sometimes it s not painful it just feels strange. I have not been experiencing any fever, nausea, vomiting, diarrhea, or constipation. I have a bowel movement at least once a day. Any ideas to what this could be?
Asked On : Mon, 10 Dec 2012
Answers:  0 Views:  77 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor